Search - Archive ouverte HAL Access content directly

Filter your results

87 Results
Deposit type : Fulltext
Image document

The Dirichlet problem for the minimal surface equation -with possible infinite boundary data- over domains in a Riemannian surface

Laurent Mazet , M. Magdalena Rodriguez , Harold Rosenberg
Proceedings of the London Mathematical Society, 2011, 102 (6), pp.985--1023. ⟨10.1112/plms/pdq032⟩
Journal articles hal-00284936v1
Image document

A Riemann solver for single-phase and two-phase shallow flow models based on relaxation. Relations with Roe and VFRoe solvers.

Marica Pelanti , François Bouchut , Anne Mangeney
Journal of Computational Physics, 2011, 230 (3), pp.515--550. ⟨10.1016/⟩
Journal articles inria-00449754v3
Image document

Finite volume schemes for the approximation via characteristics of linear convection equations with irregular data

François Bouchut , Robert Eymard , Alain Prignet
Journal of Evolution Equations, 2011, 11 (3), pp.687-724. ⟨10.1007/s00028-011-0106-2⟩
Journal articles hal-00538438v1
Image document

Dynamical properties of the negative beta transformation

Lingmin Liao , Wolfgang Steiner
Preprints, Working Papers, ... hal-00555127v2
Image document

Hybrid finite volume discretization of linear elasticity models on general meshes

Daniele Antonio Di Pietro , Robert Eymard , Simon Lemaire , Roland Masson
Finite Volumes for Complex Applications VI, Jun 2011, Prague, Czech Republic. pp.331-339, ⟨10.1007/978-3-642-20671-9_35⟩
Conference papers hal-00795201v1
Image document

Dynkin games in a general framework

Magdalena Kobylanski , Marie-Claire Quenez , Marc Roger de Campagnolle
Preprints, Working Papers, ... hal-00795370v1
Image document

A critical elliptic problem for polyharmonic operators

Yuxin Ge , Juncheng Wei , Feng Zhou
Journal of Functional Analysis, 2011, 260, pp.2247-2282. ⟨10.1016/j.jfa.2011.01.005⟩
Journal articles hal-00798829v1
Image document

Sharp oracle inequalities for high-dimensional matrix prediction.

Stéphane Gaïffas , Guillaume Lecué
IEEE Transactions on Information Theory, 2011, 57 (10), pp.6942-6957
Journal articles hal-00736217v1
Image document

Function spaces vs. Scaling functions: Some issues in image classification

Stéphane Jaffard , Patrice Abry , Stéphane Roux
Maïtine Bergounioux. Mathematical Image processing, springer, pp.1--40, 2011
Book sections hal-00798459v1
Image document

Optimality properties in estimating jumps

Emmanuelle Clement , Sylvain Delattre , Arnaud Gloter
Preprints, Working Papers, ... hal-00609983v1
Image document

Propriétés de convergence dans les structures d'erreur

Dominique Malicet , Guillaume Poly
Preprints, Working Papers, ... hal-00608007v1
Image document

Intertwining and commutation relations for birth-death processes

Djalil Chafai , Aldéric Joulin
Preprints, Working Papers, ... hal-00534598v2
Image document

Study of a finite volume scheme for the regularised mean curvature flow level set equation

Robert Eymard , Angela Handlovicova , Karol Mikula
IMA Journal of Numerical Analysis, 2011, ⟨10.1093/imanum/drq025⟩
Journal articles hal-00407573v2
Image document

The Ginzburg-Landau functional with a discontinuous and rapidly oscillating pinning term. Part II: the non-zero degree case

Mickaël dos Santos
Preprints, Working Papers, ... hal-00587804v1
Image document

Around the circular law

Charles Bordenave , Djalil Chafai
Preprints, Working Papers, ... hal-00623894v1
Image document

On Intrinsic Formulation and Well-posedness of a Singular Limit of Two-phase Flow Equations in Porous Media

Boris Andreianov , Robert Eymard , Mustapha Ghilani , Nouzha Marhraoui
Preprints, Working Papers, ... hal-00606948v1
Image document

Hyperellipticity and systoles of Klein surfaces

Mikhail G. Katz , Stéphane Sabourau
Geometriae Dedicata, 2011, 159 (1), pp.277-293. ⟨10.1007/s10711-011-9659-z⟩
Journal articles istex hal-00795806v1
Image document

Two results on the Dunkl maximal operator

Luc Deleaval
Studia Mathematica, 2011, 203, pp.47-68
Journal articles hal-00504867v2
Image document

Error bounds for small jumps of Lévy processes

El Hadj Aly Dia
Preprints, Working Papers, ... hal-00520217v4
Image document

Finite volume approximation of a diffusion-dissolution model and application to nuclear waste storage

O. Angelini , C. Chavant , Eric Chénier , Robert Eymard , S. Granet et al.
Mathematics and Computers in Simulation, 2011, 81 (10), pp.2001-2017. ⟨10.1016/j.matcom.2010.12.016⟩
Journal articles hal-00713504v1
Image document

Influence of the scar geometry on landslide dynamics and deposits: Application to Martian landslides

Antoine Lucas , Anne Mangeney , Daniel Mège , François Bouchut
Journal of Geophysical Research. Planets, 2011, 116 (E10), pp.E10001. ⟨10.1029/2011JE003803⟩
Journal articles hal-00730536v1
Image document

Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms

Marie-Amélie Lawn , Julien Roth
Mathematical Physics, Analysis and Geometry, 2011, 14 (3), pp.185-195
Journal articles hal-00450968v1
Image document

On minimal decomposition of $p$-adic polynomial dynamical systems

Ai-Hua Fan , Lingmin Liao
Advances in Mathematics, 2011, 228, pp.2116--2144
Journal articles hal-00529905v2
Image document

Universal Gaussian fluctuations on the discrete Poisson chaos

Giovanni Peccati , Cengbo Zheng
Preprints, Working Papers, ... hal-00635769v1
Image document

The Smooth-Lasso and other $\ell_1+\ell_2$-penalized methods

Mohamed Hebiri , Sara A. van de Geer
Preprints, Working Papers, ... hal-00462882v2
Image document

Empirical Likelihood based Confidence Regions for first order parameters of a heavy tailed distribution

Julien Worms , Rym Worms
Journal of Statistical Planning and Inference, 2011, 141 (8), pp.2769-2786. ⟨10.1016/j.jspi.2011.03.002⟩
Journal articles hal-00510385v1
Image document

Davenport series and almost-sure convergence

Julien Brémont
Quarterly Journal of Mathematics, 2011, 62 (1), pp.825-843
Journal articles hal-00794135v1
Image document

Penalized nonparametric drift estimation in a continuous time one-dimensional diffusion process

Eva Loecherbach , Dasha Loukianova , Oleg Loukianov
ESAIM: Probability and Statistics, 2011, 15, pp.197--216. ⟨10.1051/ps/2009016⟩
Journal articles hal-00367993v3
Image document

Interplay between concentration, complexity and geometry in learning theory with applications to high dimensional data analysis

Guillaume Lecué
Other Statistics [stat.ML]. Université Paris-Est, 2011
Habilitation à diriger des recherches tel-00654100v1
Image document

A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN $\mathbb{H}^2 \times \mathbb{R}$

Filippo Morabito
Transactions of the American Mathematical Society, 2011, 363 (1), pp.1-36
Journal articles hal-00693003v1